# SDR JJBA20220430005

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 43,190 hours, 26,456 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: 1170A350002
- Condition: Out Of Adjust
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOPERATIVE DISPLAYED UPON LANDING - OCF FLIGHT. INSPECTED AND FOUND FEED BACK POTENTIOMETER OUT OF ADJUSTMENT, ADJUSTED FEEB BAC POTENTIOMETER. REMOVED AND REPLACED 7 DEG PROX SWITCH. OPS CHECK SAT.
